REAL

Items where Author is "Akdemir, Ahmet Ocak"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Set, Erhan and Akdemir, Ahmet Ocak and Mumcu, Ilker (2019) Chebyshev type inequalities for conformable fractional integrals. Miskolc Mathematical Notes, 20 (2). pp. 1227-1236. ISSN 1787-2413

Mumcu, Ilker and Set, Erhan and Akdemir, Ahmet Ocak (2019) Hermite-Hadamard type inequalities for harmonically convex functions via Katugampola fractional integrals. Miskolc Mathematical Notes, 20 (1). pp. 409-424. ISSN 1787-2413

Ă–zdemir, M. Emin and Ekinci, Alper and Akdemir, Ahmet Ocak (2012) Generalizations of integral inequalities for functions whose second derivatives are convex and m-convex. Miskolc Mathematical Notes, 13 (2). pp. 441-457. ISSN 1787-2405 (print), 1787-2413 (elecronic)

This list was generated on Sat Nov 28 14:42:23 2020 CET.